淡江大學機構典藏:Item 987654321/96129
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 58323/91876 (63%)
造訪人次 : 14059935      線上人數 : 75
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/96129


    題名: Generalized Rate Monotonic Schedulability Bounds Using Relative Period Ratios
    作者: Wei, Hsin-Wen;Lin, Kwei-Jay;Lu, Wan-Chen;Shih, Wei-Kuan
    貢獻者: 淡江大學電機工程學系
    關鍵詞: Real-time systems;Rate monotonic analysis;Schedulability conditions
    日期: 2008-08
    上傳時間: 2014-03-03 16:37:15 (UTC+8)
    出版者: Amsterdam: Elsevier BV
    摘要: One of the most well-studied scheduling algorithms for real-time systems is the Rate Monotonic (RM) scheduling for periodic tasks. In this paper we derive a generalized RM schedulability bound by considering relative period ratios among tasks in a system. We show that schedulability bounds published earlier are special cases of our generalized bound. Our new bound may provide a higher value than earlier results.
    關聯: Information Processing Letters 107(5), pp.142–148
    DOI: 10.1016/j.ipl.2008.02.006
    顯示於類別:[電機工程學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML177檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋